| Model Number |
620-2271511-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a neuro patient (age & gender unknown), the device's screen turned completely white and was illegible.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.